# SDR 9521075635

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE FLIGHT, VISUALLY NOTED AND SMELLED ELECTRICAL SMOKE IN FLIGHT DECK.  INITIATED EMERGENCY DESCENT, DONNED OXYGEN MASKS, AND DECLARED AN EMERGENCY WITH ATC.  UPON COMPLETION OF CHECK LIST PROCEDURE, SMOKE DISSIPATED.  DIVERTED TO MLI AND LANDED WITHOUT FURTHER INCIDENT.  FIRE RESCUE FOLLOWED AIRCRAFT TO THE GATE WHERE PASSENGERS DEPLANED NORMALLY.  COMPLETED INSPECTION OF THE AIRCRAFT WITH NO ABNORMALITIES NOTED.  MAINTENANCE PERFORMED MULTIPLE INSPECTIONS OF SUSPECT COMPONENTS, TO NO AVAIL.  INVESTIGATION CONTINUES.
